7 doctors weighed in:

What can I do about an extremely swollen lip after taking antibiotics for tooth abscess?

7 doctors weighed in
Dr. Ronald Achong
Surgery - Oral & Maxillofacial
6 doctors agree

In brief: Call the dentist

You may be developing an allergic reaction.
Your doctor can advise you. Usually, the medication will be switched to a different one and taking Benadryl (diphenhydramine) may be recommended. If you have wheezing and difficulty breathing, call 911 or go straight to the er.

In brief: Call the dentist

You may be developing an allergic reaction.
Your doctor can advise you. Usually, the medication will be switched to a different one and taking Benadryl (diphenhydramine) may be recommended. If you have wheezing and difficulty breathing, call 911 or go straight to the er.
Dr. Ronald Achong
Dr. Ronald Achong
Thank
Dr. Gary Sandler
Dentistry
4 doctors agree

In brief: Call your dentist

I am assuming a professional placed you on antibiotics.
You should call your dentist to explain what's going on & how best to treat\deal with it. You did not mention how long ago you were placed on antibiotics. It might take longer to work, or you might need a stronger does, need to take it more frequently, a change in the specific antibiotic, or have to be seen for drainage of an acute infection.

In brief: Call your dentist

I am assuming a professional placed you on antibiotics.
You should call your dentist to explain what's going on & how best to treat\deal with it. You did not mention how long ago you were placed on antibiotics. It might take longer to work, or you might need a stronger does, need to take it more frequently, a change in the specific antibiotic, or have to be seen for drainage of an acute infection.
Dr. Gary Sandler
Dr. Gary Sandler
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors